# SDR SWAA2021062173380

- Difficulty date: May 14, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AT LEVEL STRINGER 10R AT PASSENGER CABIN ; 2021-229762 / REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STRINGER 10R AT PASSENGER CABIN; PART USED: 141A1250U92 I.A.W. B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SRM 51-40-02 AND DWG 141A1110 REV SHEET 18; INSTALLED NEW TIE CLIP LOCATED BS 277 AT LEVEL STRINGER 10R AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02-0G-0 AND DWG 141A1110 REV SHEET 18 INSPECTED ITEM RII
